Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cries after breast feed. On Citralka. Had urinary infection. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2287 Questions
Hi Doctor, My son is 2.5 months old. After having breast feeds he does arch like body and cries .
What could be the possible cause for this? What is the solution for this?
He is on Citralka syrup 2ml 3 times a day
had urinary infection 3 weeks back , antibiotics were given , infection cleard.
had cough and cold , a week back, almost settled down now, bit of sounds while breathiing
Posted Thu, 8 Aug 2013 in Child Health
Answered by Dr. Prasad 2 hours later

Thanks for the query.

Being a new father myself, I can understand your concern. It is difficult to predict the cause of cry in new born children. Intestinal colic’s are very common in this particular age group. Since his cries are after feeds perhaps the cries are indication of intestinal colic’s.

Arching back is probably related to behaviour rather than any organic concern.

I recommend my patients colicaid drops before feeds for few days. Discuss with your doctor about this drops and use it in moderation. Do not over use it.

It look like he had an infection recently and I am happy that he has recovered not. I hope he does not need to suffer again.

Happy parenting!!! Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor